# SDR IPXA09556960

- Difficulty date: July 29, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door Frame
- Part number: 148N6662
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 APU DOOR 316AR FRAME GOUGED AT BS 1901 3 INCHES FROM I/B EDGE.  BLENDED GOUGED OUT OF LIMITS, INSTALL FABRICATED REPAIR ANGLE AND REFINISHED REPAIR IAW SRM 52-40-02-1A-7, 51-21-04-7, 51-70-11-06, 51-40-02-06, 51-40-02-0G & NTM 6-51-00-19.
